# SDR SWAA010496

- Difficulty date: February 18, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 64,021 hours, 70,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND WINDOW BELT DOUBLER UPPER FWD CORNER OF WINDOW CUTOUTS CRACKED AT RT POSITIONS NR 1, 2, 6, 9, 10 & LT POSITIONS 1, 2, 4, 7, 8 & 10.  REPAIRED WINDOWS CUTOUTS PER BFG ER, SRM & SWA SI.
